# SDR SIMA200212109

- Difficulty date: April 13, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, GALLEY FORWARD DIGITAL CORRODED.  REPAIRED GALLEY FORWARD DIGITAL IAW EMB145 SRM 53-21-10.  (M)
